BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Estimation of the finite right endpoint in the Gumbel domain

Participants in the publication
Fraga Alves, M.I. and Neves, C. (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
STATISTICA SINICA

Publication Identifiers
ISSN - 1017-0405

Volume
24

Starting page
1811
Last page
1835

Document Identifiers
URL - http://www3.stat.sinica.edu.tw/statistica/j24n4/j24n417/j24n417.html


Export

APA
Fraga Alves, M.I. and Neves, C. , (2014). Estimation of the finite right endpoint in the Gumbel domain. STATISTICA SINICA, 24, 1811-1835. ISSN 1017-0405. eISSN . http://www3.stat.sinica.edu.tw/statistica/j24n4/j24n417/j24n417.html

IEEE
Fraga Alves, M.I. and Neves, C. , "Estimation of the finite right endpoint in the Gumbel domain" in STATISTICA SINICA, vol. 24, pp. 1811-1835, 2014.

BIBTEX
@article{11988, author = {Fraga Alves, M.I. and Neves, C. }, title = {Estimation of the finite right endpoint in the Gumbel domain}, journal = {STATISTICA SINICA}, year = 2014, pages = {1811-1835}, volume = 24 }